Alert archive / Tennessee / Red Flag Warnings in 2022
Red Flag Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this red flag warning at Feb 11, 2022, 1:16 PM CST for 42 counties in Tennessee. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2022, 1:16 PM CST (19:16 UTC)
- Expired
- Feb 11, 2022, 7:58 PM CST
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 42 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Franklin County, TN, Giles County, TN, Grundy County, TN, Hardin County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Lincoln County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Moore County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 38 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2087 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
437 WWUS84 KOHX 111916 RFWOHX URGENT - FIRE WEATHER MESSAGE National Weather Service Nashville TN 116 PM CST Fri Feb 11 2022 ...Red Flag Warning for all of Middle Tennessee until 10 pm this evening... .Red Flag conditions have been met across a large portion of Middle Tennessee this afternoon. Surface winds have increased to 15 to 25 mph from the southwest, and relative humidity values have dipped below 30% at several reporting stations. TNZ005>011-023>034-056>066-075>080-092>097-120330- /O.NEW.KOHX.FW.W.0001.220211T1916Z-220212T0400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Moore-Coffee-Warren-Grundy-Van Buren-Hardin-Wayne-Lawrence-Giles- Lincoln-Franklin- 116 PM CST Fri Feb 11 2022 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM CST THIS EVENING FOR FIRE WEATHER ZONES 005, 006, 007, 008, 009, 010, 011, 023, 024, 025, 026, 027, 028, 029, 030, 031, 032, 033, 034, 056, 057, 058, 059, 060, 061, 062, 063, 064, 065, 066, 075, 076, 077, 078, 079, 080, 092, 093, 094, 095, 096, AND 097... The National Weather Service in Nashville has issued a Red Flag Warning, which is in effect until 10 PM CST this evening. * AFFECTED AREA...Fire weather zones 005, 006, 007, 008, 009, 010, 011, 023, 024, 025, 026, 027, 028, 029, 030, 031, 032, 033, 034, 056, 057, 058, 059, 060, 061, 062, 063, 064, 065, 066, 075, 076, 077, 078, 079, 080, 092, 093, 094, 095, 096, and 097. * WIND...15 to 25 mph. * HUMIDITY...30% or lower. * THUNDERSTORMS...None. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Rose
1 follow-up statement
584 WWUS84 KOHX 120158 RFWOHX URGENT - FIRE WEATHER MESSAGE National Weather Service Nashville TN 758 PM CST Fri Feb 11 2022 TNZ005>011-023>034-056>066-075>080-092>097-120300- /O.CAN.KOHX.FW.W.0001.000000T0000Z-220212T0400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Moore-Coffee-Warren-Grundy-Van Buren-Hardin-Wayne-Lawrence-Giles- Lincoln-Franklin- 758 PM CST Fri Feb 11 2022 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 005, 006, 007, 008, 009, 010, 011, 023, 024, 025, 026, 027, 028, 029, 030, 031, 032, 033, 034, 056, 057, 058, 059, 060, 061, 062, 063, 064, 065, 066, 075, 076, 077, 078, 079, 080, 092, 093, 094, 095, 096, AND 097... The National Weather Service in Nashville has cancelled the Red Flag Warning. Fire danger levels have improved this evening with increasing humidity and decreasing winds. $$ 13
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this red flag warning went out at Feb 11, 11:53 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 11, 11:53 AM CST, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1153 AM CST Fri Feb 11 2022 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Well above normal temps expected today ahead of an approaching cold front. This cold front will push by this evening/early tonight and bring a significant cool down over the weekend. This front also has some moderate moisture to work with and we will likely see a few showers pop up tonight and on Sat...possibly ending with some flurries Sat night on the Plateau. Pcpn amounts will be very light. Along with good warming today, we will also have some pretty strong wind gusts to around 35mph this afternoon. Behind this quick moving system we will drop back into a dry pattern on Sun, lasting into late week. An upper trough will pass on Sun, then our ML/UL flow will transition to southwest late next week. Will again see good warming mid-week ahead of our next storm system. This system will move into the MS river valley early Thu morning, bringing decent rainfall to the region most of Thu, largely ending Thu night as a front passes. Most of the mid-state likely to see one to two inches of rainfall with this system. This boundary does stall to our south and some medium range models are showing some pcpn lifting back north on Fri/Sat. It doesn't look like a lot pcpn returning but bares watching. SVR parameters not impressive with this system at this time. && .AVIATION... 18Z TAF DISCUSSION. VFR vsbys/ceilings expected to prevail through 12/18Z all terminals expect CSV where IFR ceilings could prevail 12/14Z-12/17Z. Per strengthening of low level atmospheric pressure gradient influences, low level wind shear will be possible at BNA/MQY/CSV beginning 12/01Z-12/02Z lasting to as long as 12/07Z CSV. Wind shear at top of 2 kft layer could be as much as 45kts. Light precipitation amounts expected with upcoming frontal passage. Not high enough confidence of occurrence to mention at any terminal expect BNA 12/07Z-12/10Z. Although even there confidence is not great enough to mention at actual terminal location, vicinity showers may be possible. Southwest surface winds with gusts to around 25kt at times will veer slowly to northwest with prevailing wind speeds diminishing to 7-14kt range. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........JB Wright
Hazardous weather outlook, Feb 11, 4:24 AM CST, 8 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 424 AM CST Fri Feb 11 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-121030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 424 AM CST Fri Feb 11 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 07
Nearby
Red Flag Warnings in Tennessee, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.